Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 8, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Feb 25, 2013, 6:45 AM CST for 9 counties in Texas. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2013, 6:45 AM CST (12:45 UTC)
- Expired
- Feb 25, 2013, 2:57 PM CST
- In force
- 8 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Borden County, TX, Crane County, TX, Glasscock County, TX, Howard County, TX, Martin County, TX, Mitchell County, TX, Reagan County, TX, Scurry County, TX, Upton County, TX
The radar
The Midland/Odessa radar (KMAF), 58 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 0.8 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
141 WWUS74 KMAF 251245 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 645 AM CST MON FEB 25 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST /5 PM MST THIS AFTERNOON FOR THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...WESTERN LOW ROLLING PLAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY AND THE UPPER TRANS PECOS...PERMIAN BASIN...AND STOCKTON PLATEAU... ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE MARFA PLATEAU AND PRESIDIO VALLEY... .A STRONG UPPER LEVEL STORM SYSTEM MOVING INTO TEXAS THIS MORNING WILL PUSH A COLD FRONT THROUGH THE REGION. STRONG WINDS ALOFT ARE EXPECTED TO ROTATE AROUND THE BASE OF THE TROUGH AND MIX TO THE SURFACE...AIDED BY A DEVELOPING SURFACE LOW PRESSURE AREA. THESE COMBINED FEATURES WILL PRODUCE STRONG WINDS ACROSS WEST TEXAS AND NEW MEXICO. NMZ027-TXZ057-258-252100- /O.EXA.KMAF.HW.W.0008.000000T0000Z-130226T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY- VAN HORN AND HIGHWAY 54 CORRIDOR-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...VAN HORN... GUADALUPE MOUNTAINS NP...PINE SPRINGS 645 AM CST MON FEB 25 2013 /545 AM MST MON FEB 25 2013/ ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * EVENT...HIGH WINDS. * TIMING...UNTIL 5 PM MST THIS AFTERNOON. * WINDS...WEST 25 TO 45 MPH WITH GUSTS TO AROUND 65 MPH DECREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 60 MPH IN THE AFTERNOON. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS... VANS...AND TRACTOR TRAILERS. LOOSE OBJECTS WILL BE BLOWN AWAY AND DUST COULD REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. && $$ TXZ047-048-051>053-063-068>070-252100- /O.NEW.KMAF.WI.Y.0008.130226T0000Z-130226T0600Z/ /O.CON.KMAF.HW.W.0007.000000T0000Z-130226T0000Z/ BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-GLASSCOCK-CRANE-UPTON-REAGAN- INCLUDING THE CITIES OF...GAIL...SNYDER...STANTON...BIG SPRING... COLORADO CITY...GARDEN CITY...CRANE...MCCAMEY...RANKIN...BIG LAKE 645 AM CST MON FEB 25 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... * EVENT...HIGH WINDS. * TIMING...UNTIL MIDNIGHT CST TONIGHT. * WINDS...TODAY...NORTHWEST 35 TO 45 MPH DECREASING TO 30 TO 45 MPH IN THE AFTERNOON. GUSTS UP TO 65 MPH. THIS EVENING...NORTHWEST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS... VANS...AND TRACTOR TRAILERS. LOOSE OBJECTS WILL BE BLOWN AWAY AND DUST COULD REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ029-033-034-TXZ045-046-050-058>062-067-074-075-081-082-252100- /O.CON.KMAF.HW.W.0007.000000T0000Z-130226T0000Z/ NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-ANDREWS-REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER- ECTOR-MIDLAND-WARD-DAVIS/APACHE MOUNTAINS AREA-PECOS- BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...TATUM...HOBBS...LOVINGTON...EUNICE... JAL...SEMINOLE...LAMESA...ANDREWS...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...MONAHANS...ALPINE... FORT DAVIS...FORT STOCKTON...BIG BEND NP...MARATHON...SANDERSON 645 AM CST MON FEB 25 2013 /545 AM MST MON FEB 25 2013/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * EVENT...HIGH WINDS. * TIMING...UNTIL 6 PM CST /5 PM MST THIS EVENING. * WINDS...WEST TO NORTHWEST 35 TO 55 MPH. GUSTS UP TO 65 MPH. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS... VANS...AND TRACTOR TRAILERS. LOOSE OBJECTS WILL BE BLOWN AWAY AND DUST COULD REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. && $$ NMZ028-252100- /O.CON.KMAF.HW.W.0008.000000T0000Z-130226T0000Z/ EDDY COUNTY PLAINS- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP 545 AM MST MON FEB 25 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * EVENT...HIGH WINDS. * TIMING...UNTIL 5 PM MST THIS AFTERNOON. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS... VANS...AND TRACTOR TRAILERS. LOOSE OBJECTS WILL BE BLOWN AWAY AND DUST COULD REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. && $$ TXZ079-080-252100- /O.NEW.KMAF.WI.Y.0008.130225T1245Z-130226T0000Z/ PRESIDIO VALLEY-MARFA PLATEAU- INCLUDING THE CITIES OF...PRESIDIO...MARFA 645 AM CST MON FEB 25 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * EVENT...HIGH WINDS. * TIMING...UNTIL 6 PM CST THIS EVENING. * WINDS...NORTHWEST 30 TO 40. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS... VANS...AND TRACTOR TRAILERS. LOOSE OBJECTS WILL BE BLOWN AWAY AND DUST COULD REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
1 follow-up statement
295 WWUS74 KMAF 252057 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 257 PM CST MON FEB 25 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CST /7 PM MST THIS EVENING FOR LEA COUNTY IN SOUTHEAST NEW MEXICO...WESTERN LOW ROLLING PLAINS...UPPER TRANS PECOS...AND THE PERMIAN BASIN... .A STRONG UPPER LEVEL STORM SYSTEM MOVING ACROSS THE SOUTHERN PLAINS CONTINUES TO BRING STRONG WINDS ACROSS THE REGION. THESE WINDS ARE EXPECTED TO DECREASE AFTER SUNSET THIS EVENING. TXZ058-074-075-081-082-252200- /O.CAN.KMAF.HW.W.0007.000000T0000Z-130226T0000Z/ REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- PECOS-BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...PECOS...ALPINE...FORT DAVIS... FORT STOCKTON...BIG BEND NP...MARATHON...SANDERSON 257 PM CST MON FEB 25 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DECREASED BELOW WARNING CRITERIA ACROSS THIS AREA. $$ NMZ027-028-TXZ057-258-252200- /O.CAN.KMAF.HW.W.0008.000000T0000Z-130226T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- VAN HORN AND HIGHWAY 54 CORRIDOR-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...VAN HORN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 257 PM CST MON FEB 25 2013 /157 PM MST MON FEB 25 2013/ ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DECREASED BELOW WARNING CRITERIA ACROSS THIS AREA. $$ TXZ047-048-051>053-063-068>070-260200- /O.CAN.KMAF.WI.Y.0008.130226T0000Z-130226T0600Z/ /O.EXT.KMAF.HW.W.0007.000000T0000Z-130226T0200Z/ BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-GLASSCOCK-CRANE-UPTON-REAGAN- INCLUDING THE CITIES OF...GAIL...SNYDER...STANTON...BIG SPRING... COLORADO CITY...GARDEN CITY...CRANE...MCCAMEY...RANKIN...BIG LAKE 257 PM CST MON FEB 25 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE WIND ADVISORY. * EVENT...HIGH WINDS. * TIMING...UNTIL 8 PM CST TONIGHT. * WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS... VANS...AND TRACTOR TRAILERS. LOOSE OBJECTS WILL BE BLOWN AWAY AND DUST COULD REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ079-080-252200- /O.CAN.KMAF.WI.Y.0008.000000T0000Z-130226T0000Z/ PRESIDIO VALLEY-MARFA PLATEAU- INCLUDING THE CITIES OF...PRESIDIO...MARFA 257 PM CST MON FEB 25 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY CRITERIA ACROSS THIS AREA. $$ NMZ029-033-034-TXZ045-046-050-059>062-067-260200- /O.EXT.KMAF.HW.W.0007.000000T0000Z-130226T0200Z/ NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-ANDREWS-LOVING-WINKLER-ECTOR-MIDLAND-WARD- INCLUDING THE CITIES OF...TATUM...HOBBS...LOVINGTON...EUNICE... JAL...SEMINOLE...LAMESA...ANDREWS...MENTONE...RED BLUFF LAKE... KERMIT...ODESSA...MIDLAND...MONAHANS 257 PM CST MON FEB 25 2013 /157 PM MST MON FEB 25 2013/ ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM CST /7 PM MST/ THIS EVENING... * EVENT...HIGH WINDS. * TIMING...UNTIL 8 PM CST /7 PM MST THIS EVENING. * WINDS...NORTHWEST 35 TO 45 MPH. GUSTS UP TO 60 MPH. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS... VANS...AND TRACTOR TRAILERS. LOOSE OBJECTS WILL BE BLOWN AWAY AND DUST COULD REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Feb 25, 5:56 AM CST, 49 minutes earlier.
Area forecast discussion, Feb 25, 5:56 AM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
556 AM CST MON FEB 25 2013
.DISCUSSION...
WILL DO A QUICK UPDATE AT 12Z TO EXPAND SHOWERS FURTHER WEST AND
GET RID OF PRE-1ST PERIOD HEADLINES.
&&
PREV DISCUSSION... /ISSUED 401 AM CST MON FEB 25 2013/
DISCUSSION...
WV IMAGERY SHOWS THE UPPER CLOSED TROUGH NEAR THE NM/TX BORDER...AND
ENTERING THE S PLAINS. AHEAD OF THIS FEATURE...A DRYLINE SHARPENED
UP YESTERDAY EVENING...UPON WHICH CONVECTION INITIATED AND QUICKLY
MOVED EAST. MPE ESTIMATES THAT THE ERN PERIPHERY OF THE FA RECEIVED
UPWARDS OF A HALF INCH IN PLACES. ELSEWHERE...SFC OBS SHOW
WRAPAROUND -SHSN AT KROW...KATS...AND KCNM. THIS ACTIVITY SHOULD
TAPER OFF W-E TODAY AS THE TROUGH EJECTS EAST. LEA COUNTY S.O.
REPORTS VERY LITTLE ACCUMULATIONS IN NRN LEA COUNTY...BUT WE/LL
LEAVE THE ADVISORY GOING THERE...AS 1/2-1 INCH OF ADDITIONAL
ACCUMULATION WILL BE POSSIBLE UNTIL WRAPAROUND SHOWERS CLEAR THE
AREA.
OTHERWISE...COLD FRONT HAS MADE IT INTO SE NM/WRN LOW ROLLING
PLAINS...AND WILL USHER IN A SIGNIFICANT WIND EVENT TODAY. LATEST
MODELS TIGHTEN UP THE H7 PRESSURE GRADIENT OVER THE WRN LOW ROLLING
PLAINS/PB TO BETTER THAN 120M/200NM BY 18Z...W/MSL PRESSURE
GRADIENTS OF OVER 10MB/200NM. LATEST FCST SOUNDINGS MIX OUT THE PB
TO ABOUT 775MB THIS AFTERNOON...DESPITE EXPECTED CLOUD COVER...WHERE
MODELS FORECAST 50-60+KT NW FLOW ON THE BACKSIDE OF THE TOUGH
TODAY. THUS...WE/LL KEEP THE HIGH WIND WARNING IN EFFECT FOR THE
FIRST PERIOD...AND EVEN EXPAND IT WESTWARD A BIT. WE/LL ALSO ISSUE
AN ADVISORY FOR THE MARFA PLATEAU/PRESIDIO VALLEY. AS THE TROUGH
EXITS THIS EVENING...DEPARTING WINDS COULD STILL HIT ADVISORY
CRITERIA OVER THE NE ZONES. WINDS ELSEWHERE SHOULD DECOUPLE AFTER
MIDNIGHT.
TUESDAY NIGHT...A SECONDARY TROUGH CURRENTLY OVER THE PACNW WILL
PASS THRU THE CENTRAL PLAINS...DROPPING A COLD FRONT INTO THE AREA
FOR WELL-BELOW NORMAL TEMPS WEDNESDAY/THURSDAY...FOLLOWED BY A THIRD
TROUGH/FRONT THURSDAY NIGHT. TEMPS FINALLY REBOUND INTO THE 70S
OVER THE WEEKEND AS AN UPPER RIDGE BUILDS OVER THE SW CONUS.
UNFORTUNATELY...EXTENDED GRIDS WILL REMAIN DRY.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 49 30 65 31 / 10 0 0 0
BIG SPRING TX 48 28 67 31 / 20 0 0 0
CARLSBAD NM 54 28 70 31 / 0 0 0 0
DRYDEN TX 62 33 72 40 / 0 0 0 0
FORT STOCKTON TX 56 35 71 34 / 0 0 0 0
GUADALUPE PASS TX 46 33 59 31 / 0 0 0 0
HOBBS NM 47 31 64 30 / 20 0 0 0
MARFA TX 52 17 61 23 / 0 0 0 0
MIDLAND INTL AIRPORT TX 50 29 67 32 / 10 0 0 0
ODESSA TX 48 32 64 33 / 10 0 0 0
WINK TX 56 29 71 32 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING UNTIL 5 PM MST THIS AFTERNOON FOR THE
FOLLOWING ZONES... CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
HIGH WIND WARNING UNTIL 5 PM MST THIS AFTERNOON FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
WINTER WEATHER ADVISORY UNTIL 11 AM MST THIS MORNING FOR THE
FOLLOWING ZONES... NORTHERN LEA COUNTY.
WIND ADVISORY UNTIL 5 AM MST EARLY THIS MORNING FOR THE
FOLLOWING ZONES... EDDY COUNTY PLAINS.
TX...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM CST THIS
EVENING FOR THE FOLLOWING ZONES... BIG BEND AREA...MARFA
PLATEAU...PRESIDIO VALLEY.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES... PRESIDIO VALLEY.
HIGH WIND WARNING UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES... ANDREWS...BORDEN...CRANE...DAWSON...ECTOR...
GAINES...GLASSCOCK...HOWARD...LOVING...MARTIN...MIDLAND...
MITCHELL...PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS
PECOS...SCURRY...TERRELL...UPTON...VAN HORN AND HIGHWAY 54
CORRIDOR...WARD...WINKLER.
WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT FOR
THE FOLLOWING ZONES... BORDEN...CRANE...GLASSCOCK...
HOWARD...MARTIN...MITCHELL...REAGAN...SCURRY...UPTON.
HIGH WIND WARNING UNTIL 6 PM CST /5 PM MST/ THIS EVENING FOR THE
FOLLOWING ZONES... BIG BEND AREA...DAVIS/APACHE MOUNTAINS
AREA...GUADALUPE MOUNTAINS.
HIGH WIND WARNING UNTIL 6 AM CST EARLY THIS MORNING FOR THE
FOLLOWING ZONES... MARFA PLATEAU.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES... MARFA PLATEAU.
WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR THE
FOLLOWING ZONES... PECOS...REEVES COUNTY AND UPPER TRANS
PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR.
&&
80/44Hazardous weather outlook, Feb 25, 4:24 AM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 424 AM CST MON FEB 25 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-261030- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 424 AM CST MON FEB 25 2013 /324 AM MST MON FEB 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT TODAY ACROSS ALL THE PERMIAN BASIN...SOUTHEAST NEW MEXICO...GUADALUPE MOUNTAINS...DAVIS MOUNTAINS...VAN HORN CORRIDOR...TRANS PECOS AND THE BIG BEND REGION. SUSTAINED NORTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 70 MPH WILL BE POSSIBLE. A WIND ADVISORY IS IN EFFECT TODAY FOR THE PRESIDIO VALLEY AND THE MARFA PLATEAU. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED. AREAS OF BLOWING DUST WITH REDUCED VISIBILITIES DOWN TO 1 MILE WILL BE POSSIBLE FOR MOST OF THE AREA TODAY. AREAS OF BLOWING SNOW WITH REDUCED VISIBILITIES DOWN TO 1 MILE WILL BE POSSIBLE FOR PORTIONS OF SOUTHEAST NEW MEXICO...THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS TODAY. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE NORTHERN PORTION OF LEA COUNTY UNTIL THIS AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS UNDER AN INCH ARE POSSIBLE. A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE PRESIDIO VALLEY...MARFA PLATEAU AND BIG BEND REGION FOR LOW RELATIVE HUMIDITY VALUES AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 10:39 PM CST | Special Weather Statement | MAF | Reagan | 36 min |
| Feb 24, 10:48 PM CST | Special Weather Statement | MAF | Mitchell | 27 min |
| Feb 25, 6:39 AM CST | Red Flag Warning | MAF | 11 hr | |
| Feb 25, 2:51 PM CST | Fire Weather Watch | MAF | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.